# SDR USAA20110314EM014

- Difficulty date: March 13, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - THE RIGHT AFT PASSENGER DOOR ASSIST BOTTLE REQUIRES SERVICING.  MAINTENANCE SERVICED THE RIGHT AFT PASSENGER DOOR IAW AMM 52-12-51.
